All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

May 2013 , Volume 12 , Issue 3

Select all articles


Renormalized entropy solutions for degenerate parabolic-hyperbolic equations with time-space dependent coefficients
Zhigang Wang, Lei Wang and Yachun Li
2013, 12(3): 1163-1182 doi: 10.3934/cpaa.2013.12.1163 +[Abstract](1094) +[PDF](435.2KB)
The Katok-Spatzier conjecture, generalized symmetries, and equilibrium-free flows
L. Bakker
2013, 12(3): 1183-1200 doi: 10.3934/cpaa.2013.12.1183 +[Abstract](1008) +[PDF](451.7KB)
Nonlinear anisotropic elliptic and parabolic equations with variable exponents and $L^1$ data
Mostafa Bendahmane, Kenneth Hvistendahl Karlsen and Mazen Saad
2013, 12(3): 1201-1220 doi: 10.3934/cpaa.2013.12.1201 +[Abstract](1384) +[PDF](435.4KB)
Phragmén-Lindelöf alternative for an exact heat conduction equation with delay
M. Carme Leseduarte and Ramon Quintanilla
2013, 12(3): 1221-1235 doi: 10.3934/cpaa.2013.12.1221 +[Abstract](1223) +[PDF](331.4KB)
On the number of maximum points of least energy solution to a two-dimensional Hénon equation with large exponent
Futoshi Takahashi
2013, 12(3): 1237-1241 doi: 10.3934/cpaa.2013.12.1237 +[Abstract](1284) +[PDF](303.8KB)
Infinite multiplicity for an inhomogeneous supercritical problem in entire space
Liping Wang and Juncheng Wei
2013, 12(3): 1243-1257 doi: 10.3934/cpaa.2013.12.1243 +[Abstract](997) +[PDF](412.0KB)
On vector solutions for coupled nonlinear Schrödinger equations with critical exponents
Seunghyeok Kim
2013, 12(3): 1259-1277 doi: 10.3934/cpaa.2013.12.1259 +[Abstract](1137) +[PDF](481.6KB)
Uniqueness of positive steady state solutions to the unstirred chemostat model with external inhibitor
Hua Nie, Wenhao Xie and Jianhua Wu
2013, 12(3): 1279-1297 doi: 10.3934/cpaa.2013.12.1279 +[Abstract](1087) +[PDF](437.2KB)
An anisotropic regularity criterion for the 3D Navier-Stokes equations
Xuanji Jia and Zaihong Jiang
2013, 12(3): 1299-1306 doi: 10.3934/cpaa.2013.12.1299 +[Abstract](1227) +[PDF](340.8KB)
The regularity for a class of singular differential equations
Huaiyu Jian, Xiaolin Liu and Hongjie Ju
2013, 12(3): 1307-1319 doi: 10.3934/cpaa.2013.12.1307 +[Abstract](1010) +[PDF](367.8KB)
Global well-posedness for the Kawahara equation with low regularity
Takamori Kato
2013, 12(3): 1321-1339 doi: 10.3934/cpaa.2013.12.1321 +[Abstract](1312) +[PDF](443.6KB)
On the hyperbolicity and causality of the relativistic Euler system under the kinetic equation of state
Juan Calvo
2013, 12(3): 1341-1347 doi: 10.3934/cpaa.2013.12.1341 +[Abstract](797) +[PDF](351.3KB)
Spatial decay bounds in a linearized magnetohydrodynamic channel flow
Julie Lee and J. C. Song
2013, 12(3): 1349-1361 doi: 10.3934/cpaa.2013.12.1349 +[Abstract](880) +[PDF](320.3KB)
Quasilinear elliptic problem with Hardy potential and singular term
Boumediene Abdellaoui and Ahmed Attar
2013, 12(3): 1363-1380 doi: 10.3934/cpaa.2013.12.1363 +[Abstract](1118) +[PDF](437.5KB)
Large solutions of semilinear elliptic equations with a gradient term: existence and boundary behavior
Zhijun Zhang
2013, 12(3): 1381-1392 doi: 10.3934/cpaa.2013.12.1381 +[Abstract](1015) +[PDF](399.5KB)
Multiple solutions for a class of $(p_1, \ldots, p_n)$-biharmonic systems
John R. Graef, Shapour Heidarkhani and Lingju Kong
2013, 12(3): 1393-1406 doi: 10.3934/cpaa.2013.12.1393 +[Abstract](1059) +[PDF](428.4KB)
Optimal regularity for parabolic Schrödinger operators
Fengping Yao
2013, 12(3): 1407-1414 doi: 10.3934/cpaa.2013.12.1407 +[Abstract](1175) +[PDF](343.2KB)
Controllability results for a class of one dimensional degenerate/singular parabolic equations
Morteza Fotouhi and Leila Salimi
2013, 12(3): 1415-1430 doi: 10.3934/cpaa.2013.12.1415 +[Abstract](1045) +[PDF](388.5KB)
Convexity of the free boundary for an exterior free boundary problem involving the perimeter
Hayk Mikayelyan and Henrik Shahgholian
2013, 12(3): 1431-1443 doi: 10.3934/cpaa.2013.12.1431 +[Abstract](1305) +[PDF](494.5KB)
Energy conservative solutions to a nonlinear wave system of nematic liquid crystals
Geng Chen, Ping Zhang and Yuxi Zheng
2013, 12(3): 1445-1468 doi: 10.3934/cpaa.2013.12.1445 +[Abstract](1121) +[PDF](467.3KB)
Continuous dependence of eigenvalues of $p$-biharmonic problems on $p$
Jiří Benedikt
2013, 12(3): 1469-1486 doi: 10.3934/cpaa.2013.12.1469 +[Abstract](842) +[PDF](518.3KB)
Asymptotic analysis of continuous opinion dynamics models under bounded confidence
Domenica Borra and Tommaso Lorenzi
2013, 12(3): 1487-1499 doi: 10.3934/cpaa.2013.12.1487 +[Abstract](992) +[PDF](402.3KB)
Geometric singular perturbation approach to the existence and instability of stationary waves for viscous traffic flow models
John M. Hong, Cheng-Hsiung Hsu, Bo-Chih Huang and Tzi-Sheng Yang
2013, 12(3): 1501-1526 doi: 10.3934/cpaa.2013.12.1501 +[Abstract](1418) +[PDF](667.9KB)

2017  Impact Factor: 0.884




Email Alert

[Back to Top]